# SDR AU971561

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Spring
- Part number: F5B1142121A1
- Condition: Faulty
- Location: Te Flap Position
- Component: F50B11400212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP MICROSWITCH BUTTERFLY ARM SPRINGS LOST TENSION AND SLIPPED OFF THE ARM. THIS DEFECT WAS RECEIVED FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY.
